Prolongement des structures spinorielles sur la variété des jets
Annales de l'I.H.P. Physique théorique, Volume 61 (1994) no. 1, p. 63-73
@article{AIHPA_1994__61_1_63_0,
     author = {Turtoi, Irina Ana},
     title = {Prolongement des structures spinorielles sur la vari\'et\'e des jets},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {61},
     number = {1},
     year = {1994},
     pages = {63-73},
     zbl = {0814.53029},
     mrnumber = {1303185},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1994__61_1_63_0}
}
Turtoi, Irina Ana. Prolongement des structures spinorielles sur la variété des jets. Annales de l'I.H.P. Physique théorique, Volume 61 (1994) no. 1, pp. 63-73. http://www.numdam.org/item/AIHPA_1994__61_1_63_0/

[1] M. Atiyah, R. Bott et A. Shapiro, Clifford Moduls, Topology, vol. 3, Suppl. 1, 1964, p. 3-38. | MR 167985 | Zbl 0146.19001

[2] L.A. Cordero, C.T.J. Dodson et M. De Leon, Differential Geometry of Frame Bundles, Kluwer Academic Publishers, Dordrecht, Boston, London, 1988. | Zbl 0673.53001

[3] A. Crumeyrolle, Structures spinorielles, Ann. Inst. H. Poincaré, vol. 11, 1, 1969, p. 19-25. | Numdam | MR 271856 | Zbl 0188.26102

[4] A. Crumeyrolle, Groupes de spinorialité, Ann. Inst. H. Poincaré, vol. 14, 4, 1971, p. 309-323. | Numdam | MR 300213 | Zbl 0221.53046

[5] S. Kobayashy et K. Nomizu, Fundations of Differential Geometry, Interscience Publishers, New York, London, 1963. | Zbl 0119.37502